# SDR DALA2019120647106

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1386127) POINTS OF CORROSION ALONG FLOOR BEAM UPPER CHORD STA 1640 FROM RBL20 TO LBL45 AT PAXCABIN FLOOR STRUCTURE. CORRECTIVE ACTION: LEVEL CORROSION 2. FLOOR BEAM UPPER CHORD STA 1640 FROM LBL 60 TO RBL60 WAS REPAIRED PER B757-200 SRM 53-00-51-2R-9.
